Discrete Dynamics in Nature and Society
Volume 7 (2002), Issue 3, Pages 191-199

Controlling chaos through growth rate adjustment

Weihong Huang

Nanyang Business School, Nanyang Technological University, Nanyang Avenue, Singapore 639798, Singapore

Received 10 July 2001

Copyright © 2002 Weihong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An extremely fast growth-rate controlling mechanism has been developed to stabilize a discrete system. Theoretical analysis and computer simulations have been provided to show the effectiveness and efficiency of this new mechanism in practice.